# SDR EVCA202310090001

- Difficulty date: October 2, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- Aircraft time: 24,406 hours, 43,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110241
- Part serial: NA
- Condition: Cracked
- Location: Frm 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STIFFENER AT FS 82, WL 67 BL  -3.3 IT IS CRACKED ON THE UPPER ANGLE.
